BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Second Order Singular Periodic Problems in Presence of Dry Friction

Participants in the publication
A. CABADA (Author)
L. SANCHEZ (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2003

Where published
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0002-9939

Volume
131

Starting page
2137
Last page
2144

Rankings
Web Of Science Q4 (2003) - 0.389 - Mathematics, applied
SCIMAGO Q2 (2003) - 0.389 - Applied Mathematics
SCIMAGO Q2 (2003) - 0.389 - Mathematics (miscellaneous)


Export

APA
A. CABADA, L. SANCHEZ, (2003). Second Order Singular Periodic Problems in Presence of Dry Friction. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 131, 2137-2144. ISSN 0002-9939. eISSN .

IEEE
A. CABADA, L. SANCHEZ, "Second Order Singular Periodic Problems in Presence of Dry Friction" in PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 131, pp. 2137-2144, 2003.

BIBTEX
@article{22079, author = {A. CABADA and L. SANCHEZ}, title = {Second Order Singular Periodic Problems in Presence of Dry Friction}, journal = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY}, year = 2003, pages = {2137-2144}, volume = 131 }